Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 4873276, 17 pages
http://dx.doi.org/10.1155/2016/4873276
Research Article

Bounding Regions to Plane Steepest Descent Curves of Quasiconvex Families

1Dipartimento di Matematica e Informatica Ulisse Dini, Università degli Studi di Firenze, Viale Morgagni 67/a, 50134 Firenze, Italy
2Dipartimento GESAAF, Università degli Studi di Firenze, Piazzale delle Cascine 15, 50144 Firenze, Italy

Received 26 February 2016; Accepted 17 April 2016

Academic Editor: Wenyu Sun

Copyright © 2016 Marco Longinetti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marco Longinetti, Paolo Manselli, and Adriana Venturi, “Bounding Regions to Plane Steepest Descent Curves of Quasiconvex Families,” Journal of Applied Mathematics, vol. 2016, Article ID 4873276, 17 pages, 2016. https://doi.org/10.1155/2016/4873276.